# SDR C2XA09TY272

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 15,257 hours, 11,793 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 BLEED VALVE CLOSED IN FLIGHT.  REMOVED AND REPLACED BLEED 2 PUSH-BUTTON IAW EMB 145 AMM 20-13-04.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
